# SDR CA190730019

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: C13045BA05
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTS RUDDER LIMITER CAUTION MESSAGE AND RUDDER LIMITER STATUS MESSAGE,  THE SSCU1 WAS INITIALLY REPLACED BUT THE MOTR REQUESTED THE RTLA1 TO BE REPLACED AS WELL.  RTLA P/N DL2428M9MOD1, S/N 1667 (ORIGINAL TO A/C)  SSCU P/N C13045BA05, S/N 2661 (INSTALLED 2/9/17) (TC# 20190730019)
